# SDR R61A202003050353

- Difficulty date: February 21, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK RH WINGTIP SPAR 1 HAS CRACK AT LOWER SIDE OF SPAR VERIFY BY NDT REMOVED AND REPLACED SPAR 1 EXTENSION. REF E175 SRM 51-40-08.
